Brustan tablets contain ibuprofen and paracetamol. Ibuprofen belongs to a group of medicines called non steroidal anti inflammatory medicines used to relieve pain and reduce fever .Paracetamol can be used for the fast effective relief of fever. Brustan tablets are used for the relief of mild to moderate pain associated with inflammation.
Dosage
- One tablet three times a day or as directed by the physician.
Composition
- Each film coated tablet contains Ibuprofen BP 400mg ,Paracetamol BP 325mg
Side effects
- nausea ,
- vomiting ,
- rashes ,
- abnormal blood count,
- gastric / mouth ulcers,
- fatigue,
- heartburn and abdominal discomfort.
For additional information, please read the leaflet in the packaging.
Reviews
There are no reviews yet.